Miguel MARTINEZ

  • Fiche
  • Publications

Nom: MARTINEZ
Prénom: Miguel
Site: UPEM
Bureau: 4B 023
Téléphone: +33 1 60 95 75 25
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Probabilités et statistiques
Courriel: miguel.martinez [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/martinez.miguel/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • A Piecewise Deterministic Markov Toy Model for Traffic/Maintenance and Associated Hamilton-Jacobi Integrodifferential Systems on Networks
    Applied Mathematics and Optimization 74 2 (2016) 375–421     
  • Algebraic Invariance Conditions in the Study of Approximate (Null-)Controllability of Markov Switch Processes
    Mathematics of Control, Signals, and Systems 27 4 (2015) 551--578     
  • Exact simulation for solutions of one-dimensional Stochastic Differential Equations with discontinuous drift
    ESAIM: Probability and Statistics 18 (2014) 686-702     
  • Exact Simulation of One-dimensional Stochastic Differential Equations involving the local time at zero of the unknown process
    Monte Carlo Methods and Applications 19 1 (2013) 41-71     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and applications 399 (2013) 576-585     
  • On the existence of a time inhomogeneous skew Brownian motion and some related laws
    Electronic Journal of Probability 17 (2012) 19:1-27     
  • Statistical estimation for reflected skew processes
    Statistical Inference for Stochastic Processes 13 3 (2010) pp. 231-248(18)     
  • On mean discounted numbers of passage times in small balls of Ito processes observed at discrete times
    Electronic Communications in Probability 14 (2009) 19     
  • On mean numbers of passage times in small balls of discretized Itô processes
    Electronic Communications in Probability 14 (2009) 302-316     
  • Approximations of a Continuous Time Filter. Application to Optimal Allocation Problems in Finance
    Stochastic Analysis and Applications 27 2 (2009) 270-296     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne